# SDR MASA2012032534609

- Difficulty date: March 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 22,149 hours, 24,612 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED AND DECLARED AN EMERGENCY DUE TO A GEAR DISAGREE.    REPLACED NLG SELECTOR VALVE.
